# SDR CA020502024

- Difficulty date: April 26, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF34*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: CC670622471
- Condition: Broken
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  CREW EXPERIENCED A RT MAIN EJECTOR (C) MESSAGE AT 22,000 FEET DESCENDING. THEY REPORTED THE CENTRE TANK WAS AT 80 LBS AND IT INCREASED TO 220 LBS, THEN DECREASING TO 70 LBS PRIOR TO LANDING. BOTH BOOST PUMPS WERE OPERATING AT ALL TIMES.MAINTENANCE FOUND THE R PRIMARY EJECTOR SWITCH SENSE LINE WAS BROKEN AT THE "B" NUT (LINE BROKE INSIDE FERRULE). THE AFFECTED LINE WAS REPLACED.AIRCRAFT BACK IN SERVICE.
